# SDR CA131107002

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 11,978 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Punctured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 5-NOV-2013, CAPTAIN REPORTED THE NR 2 HYD PUMP CAUTION LIGHT ON.  FOLLOWING THIS, THE NR 2 HYD PRESSURE DROPPED TO 0 PSI AND ALL HYD QTY WAS LOST.  THE ASSOCIATED CAUTION LIGHT ILLUMINATED.  FLIGHT WAS DIVERTED. THE LANDING GEAR ALTERNATE EXTENSION WAS USED.  ONCE LANDED, THE CAPTAIN FOUND HYD FLUID DRIPPING FROM NR 2 LOWER ENGINE COWL DRAINS AND PULLED THE CVR AND FDR CIRCUIT BREAKERS.  AFTER THOROUGH INSPECTION BY MAINTENANCE PERSONNEL IT WAS DISCOVERED THAT THE EDP, ENGINE DRIVEN PUMP, SUFFERED CATASTROPHIC FAILURE ALLOWING THE NR 2 HYD SYSTEM TO LOSE ALL HYD FLUID. THE NR 2 EDP WAS REPLACED IN ADDITION TO ALL RELATED FILTERS AND A SIMPLIFIED FLUSH PROCEDURE WAS ACCOMPLISHED.  ACFT WAS RELEASED TO SERVICE FOR 1 FLIGHT UNDER MEL 23-70-1, CAT A AND MEL 32-30-1, CAT A FOR POSITIONING.
